# SDR HNAA2020092400267

- Difficulty date: September 15, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 37,071 hours, 33,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 78
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE RIVETS ON FR 78 BETWEEN STR 5L-8L HAVE POSSIBLE CRACKS (2 TOTAL).  PERFORMED DYE PENETRANT INSPECTION, IAW EA SI NDTM 1.  RELEVANT INDICATION NOTED SKIN CRACK ENDS, MARKED, RADIOMETER EASI 0452.  COMPLETE: CUTOUT DAMAGE AREA ON FR 78 BETWEEN STR 6L-7L.  FABRICATED REPAIR BUSHING.  INSTALLED 1 BUSHING ON FR 78 BETWEEN STR 6L-7L, IAW EMB 145 SRM 53-32-01 AND PIEDMONT EO1-53-20-0344.
